# SDR FDEA201103080904

- Difficulty date: March 8, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,871 hours, 21,461 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF KRUGER FLAPS DID NOT RETRACT.  CYCLED TO NO AVAIL.  AFFECTED SURFACE DEACTIVATED IN RETRACTED POSITION.  OBSERVE AFM PERFORMANCE LIMITATIONS FOR INOPERATIVE  KRUGER FLAPS."  REACTIVATED KRUEGER FLAPS IAW MM 27-87-00-09-0. FOUND CONNECTOR ON KRUEGER              SELECTOR SOLENOID VALVE VERY DIRTY.  CLEANED CONNECTOR IAW SMP.  KRUEGER FLAPS OP'S AND LEAKED CHECKED GOOD 20TIMES IAW MM 27-87-00-05. OK FOR SERVICE.
